# SDR USAA2010042690832

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 38,292 hours, 14,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2003
- Condition: Low Pressure
- Location: L1 Door
- Part time: 38,292 hours, 14,384 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 430 - LAS - EES - L1 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
